MathSciNet Relay Station
MathSciNet bibliographic data
MR573769 41A05 (41A15 65D07)
Meinardus, Günter; Merz, Gerhard Hermite-Interpolation mit periodischen Spline-Funktionen. (German) Numerical methods of approximation theory, Vol. 5 (Conf., Math. Res. Inst., Oberwolfach, 1979), pp. 200–210, Internat. Ser. Numer. Math., 52, Birkhäuser, Basel-Boston, Mass., 1980.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement